# SDR IPXA09157921

- Difficulty date: November 11, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COURIER AREA INTERIOR EMERGENCY EXIT LIGHT SYSTEM TEST FUNCTION INOP.  DEFERRED. DMP ACCOMPLISHED, PLACARD INSTALLED, 412600 ASSIGNED.  PERFORMED ADJ/TEST PROCEDURE IAW AMM 33-51-00-05.  NO FAULTS FOUND.  OPS CHECK GOOD.  PLACARD REMOVED.
